# SDR ABXA9500462

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkdh
- Part number: 5910130387N
- Condition: Corroded
- Location: Fs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE AFT PRESSURE BULKHEAD LOWER TEE CAP AT FS 1072 CORRODED AT LONGERON 30.  REPLACED AFT PRESSURE BULKHEAD LOWER TEE CAP SECTION IAW DC-9 SRM CHAPTER 51-30-2 AND 51-30-5.
